# SDR DALA2021052802967

- Difficulty date: May 27, 2021
- Submitted: May 28, 2021
- Operation: Air carrier
- Aircraft: N690DL
- Make and model: Boeing 757232
- Aircraft serial: 27585
- Aircraft time: 67,729 hours, 28,910 cycles
- System (JASC): 5240 · Service Doors
- Part: Snubber
- Condition: Out Of Limits
- Location: R4 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 690 INDICATOR OF SNUBBER OUT LIMIT AT R4 DOOR. CORRECTIVE ACTION: SUMMARY OF NRC 00365: ROTARY SNUBBER WAS REPLACED BY A SERVICEABLE ROTARY SNUBBER PER B757- 200 AMM 52-11. (1821577)
